DOI QR코드

DOI QR Code

BOUNDEDNESS OF DISCRETE VOLTERRA SYSTEMS

  • Choi, Sung-Kyu (DEPARTMENT OF MATHEMATICS CHUNGNAM NATIONAL UNIVERSITY) ;
  • Goo, Yoon-Hoe (DEPARTMENT OF MATHEMATICS HANSEO UNIVERSITY) ;
  • Koo, Nam-Jip (DEPARTMENT OF MATHEMATICS CHUNGNAM NATIONAL UNIVERSITY)
  • Published : 2007.11.30

Abstract

We investigate the representation of the solution of discrete linear Volterra difference systems by means of the resolvent matrix and fundamental matrix, respectively, and then study the boundedness of the solutions of discrete Volterra systems by improving the assumptions and the proofs of Medina#s results in [6].

Keywords

asymptotic equivalence;asymptotic equilibrium;discrete Volterra system;resolvent matrix;fundamental matrix

References

  1. S. K. Choi and N. J. Koo, Asymptotic property of linear Volterra difference systems, J. Math. Anal. Appl. 321 (2006), no. 1, 260-272 https://doi.org/10.1016/j.jmaa.2005.08.028
  2. S. K. Choi, N. J. Koo, and Y. H. Goo, Asymptotic property of nonlinear Volterra difference systems, Nonlinear Anal. 51 (2002), no. 2, Ser. A: Theory Methods, 321- 337 https://doi.org/10.1016/S0362-546X(01)00833-1
  3. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, Boundedness of discrete Volterra equations, J. Math. Anal. Appl. 211 (1997), no. 1, 106-130 https://doi.org/10.1006/jmaa.1997.5430
  4. S. Elaydi, An introduction to difference equations, Second edition, Undergraduate Texts in Mathematics, Springer-Verlag, New York, 1999
  5. M. Medina, Asymptotic behavior of Volterra difference equations, Comput. Math. Appl. 41 (2001), no. 5-6, 679-687 https://doi.org/10.1016/S0898-1221(00)00312-6
  6. Y. Raffoul, Boundedness and periodicity of Volterra systems of difference equations, J. Differ. Equations Appl. 4 (1998), no. 4, 381-393 https://doi.org/10.1080/10236199808808150
  7. S. Elaydi, Periodicity and stability of linear Volterra difference systems, J. Math. Anal. Appl. 181 (1994), no. 2, 483-492 https://doi.org/10.1006/jmaa.1994.1037

Cited by

  1. Asymptotic properties of solutions of difference equations with several delays and Volterra summation equations vol.220, 2013, https://doi.org/10.1016/j.amc.2013.06.032